# SDR UALA2009032700907

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,521 hours, 9,602 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GREEN STRIP LIGHT SEAT 42KJH INOP.  EEL LIGHT PLUG LOOSE SO RECONNECTED THE PLUG AND THEN OPERATIONAL CHECKED GOOD.
